| Model Number |
SY60WF |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, that the lens was defective and the lens was opened and not implanted.There was no patient contact.Additional information received and stated that when lens was inserted into the eye, there was a very large crease observed down the center of the lens and lens was then cut out and a replacement lens was placed it was stated that in surgeon's opinion issue with folding caused the event, procedure was completed on the same day with no patient harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).